Items where Research Group is "Algebra and Combinatorics

Group by: Creators | Item Type | Status | No Grouping
Jump to: B | F | G | K | L | M | P | S
Number of items: 12.


Baier, Stephan, Jaidee, Sawian, Stevens, Shaun and Ward, Tom (2013) Automorphisms with exotic orbit growth. Acta Arithmetica, 158. pp. 173-197. ISSN 0065-1036


Fayers, Matthew and Lyle, Sinéad (2013) The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$. Journal of Algebraic Combinatorics, 37 (2). pp. 201-241. ISSN 0925-9899


Grant, J. (2013) Derived autoequivalences from periodic algebras. Proceedings of the London Mathematical Society, 106 (2). pp. 375-409. ISSN 0024-6115

Gray, R, Malheiro, A and Pride, SJ (2013) Homotopy bases and finite derivation type for Schützenberger groups of monoids. Journal of Symbolic Computation, 50. pp. 50-78.

Gray, Robert and Kambites, M (2013) Quasi-isometry and finite presentations for left cancellative monoids. International Journal of Algebra and Computation, 23 (5). pp. 1099-1114. ISSN 0218-1967

Gray, Robert and Kambites, Mark (2013) Groups acting on semimetric spaces and quasi-isometries of monoids. Transactions of the American Mathematical Society, 365 (2). pp. 555-578. ISSN 0002-9947


Kleshchev, Alexander, Loubert, Joseph and Miemietz, Vanessa (2013) Affine cellularity of Khovanov-Lauda-Rouquier algebras in type A. Journal of the London Mathematical Society, 88 (2). pp. 338-358. ISSN 0024-6107


Lyle, Sinéad (2013) Large-dimensional homomorphism spaces between Weyl modules and Specht modules. Journal of Pure and Applied Algebra, 217 (1). pp. 87-96.

Lyle, Sinéad (2013) On homomorphisms indexed by semistandard tableaux. Algebras and Representation Theory, 16 (5). pp. 1409-1447. ISSN 1386-923X


Miemietz, Vanessa and Turner, Will (2013) The Weyl extension algebra of GL₂(Fp). Advances in Mathematics, 246. pp. 144-197. ISSN 0001-8708


Phongpattanacharoen, Teeraphong and Siemons, Johannes (2013) Metric intersection problems in Cayley graphs and the Stirling recursion. Aequationes Mathematicae, 85 (3). pp. 387-408. ISSN 0001-9054


Siemons, J and Smith, D (2013) Some homological representations for Grassmannians in cross-characteristics. Russian Academy of Science, 414. pp. 157-180.

This list was generated on Sun Jan 29 07:10:20 2023 UTC.